# SDR WTXR23926.2.15

- Difficulty date: June 29, 2011
- Submitted: June 29, 2011
- Operation: General aviation
- Filed by: West Star Aviation, LLC, repair station WTXR173J
- Aircraft: N627R
- Make and model: Cessna 750
- Aircraft serial: 7500132
- Aircraft time: 2,463 hours, 1,691 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Bracket
- Part number: 6731009467310089
- Condition: Corroded
- Location: Rudder
- Part time: 2,463 hours, 1,691 cycles
- Component: Rudder, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER AND MIDDLLE RUDDER HINGE BRACKETS WERE FOUND TO BE SEVERLY CORRODED.  BRAKET PN'S:  6731009-4 & 6731008-8.  CORROSION FOUND DURING THE PAINT PROCESS.  BRACKETS WERE REPLACED WITH NEW UPON DISCOVERY.  STRUCTURAL DAMAGE REPORT WAS SUBMITTED TO MFG.
